# SDR UPS99830191

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 561306444
- Condition: Corroded
- Location: Bs 72
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LONGERON 30R AT FS 72 HAS MODERATE CORROSION.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D AND 51-3-0.
